# SDR RU3A1120

- Difficulty date: September 27, 2011
- Submitted: September 29, 2011
- Operation: Air carrier
- Aircraft: N59
- Make and model: Lear 60LEAR
- Aircraft serial: 080
- Aircraft time: 5,777 hours, 2,615 cycles
- System (JASC): 5533 · Ventral Structure
- Part: Stiffener
- Condition: Cracked
- Location: Delta Fin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT DELTA FIN HAS TWO POPPED RIVETS AND CRACKED STIFFENER ALONG LOWER LEADING EDGE.
